# SDR HYIA20140415107

- Difficulty date: April 12, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N530BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2209
- Aircraft time: 11,980 hours, 34,642 cycles
- Engine: Lyc IO540K1B5
- Engine time: 223 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 201F5003
- Part serial: C6813
- Condition: Weak
- Location: Rt Engine
- Part time: 90 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THE PILOT REPORTED THE RT FUEL PRESS WOULD NOT REMAIN IN THE GREEN ARC.  THE ENG DRIVEN FUEL PUMP WAS REPLACED & OPERATIONAL & LEAK CHECK WERE ACCOMPLISHED NO DEFECTS NOTED.  THE ACFT WAS RELEASED FOR A FLIGHT CHECK & NO DISCREPANCY WAS REPORTED.
